Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 16, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 8, 2015, 1:46 PM CDT for Kenosha County, Wisconsin. It was in force for 44 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 1:46 PM CDT (18:46 UTC)
- Expired
- Jun 8, 2015, 2:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kenosha County, WI
The radar
The Milwaukee radar (KMKX), 64 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 1:48 PM CDT | HAIL 1 | Silver Lake, WI | |
| Jun 8, 1:50 PM CDT | HAIL 1 | 2 Se Camp Lake, WI | TIME ESTIMATED BASED ON RADAR. |
| Jun 8, 1:50 PM CDT | HAIL 1.25 | 2 Ssw Paddock Lake, WI | |
| Jun 8, 1:50 PM CDT | HAIL 1.25 | Salem, WI | ESTIMATED SIZE. RELAYED VIA FACEBOOK. |
| Jun 8, 1:53 PM CDT | HAIL 1.75 | 3 Ese Camp Lake, WI | REPORT FROM SPRING VALLEY COUNTRY CLUB. LOTS OF HAIL WITH THE LARGEST ONES THE SIZE OF GOLF BALLS. |
| Jun 8, 2:15 PM CDT | HAIL 0.75 | Pleasant Prairie, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.8 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -82 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
789
WUUS53 KMKX 081846
SVRMKX
WIC059-081930-
/O.NEW.KMKX.SV.W.0016.150608T1846Z-150608T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
146 PM CDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KENOSHA COUNTY IN SOUTHEASTERN WISCONSIN...
* UNTIL 230 PM CDT
* AT 145 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SILVER
LAKE...OR OVER CAMP LAKE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PADDOCK LAKE AROUND 150 PM CDT.
PLEASANT PRAIRIE AROUND 215 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SALEM...
BASSETT...BRISTOL AND NEW MUNSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4250 8822 4261 8826 4261 8815 4252 8781
4249 8780 4249 8785
TIME...MOT...LOC 1845Z 291DEG 24KT 4255 8817
HAIL...1.00IN
WIND...60MPH
$$
WOOD3 follow-up statements
356
WWUS53 KMKX 081901
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
201 PM CDT MON JUN 8 2015
WIC059-081930-
/O.CON.KMKX.SV.W.0016.000000T0000Z-150608T1930Z/
KENOSHA WI-
201 PM CDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHERN KENOSHA COUNTY...
AT 159 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMP LAKE...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
PLEASANT PRAIRIE AROUND 215 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SALEM
AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4250 8817 4256 8814 4260 8811 4252 8781
4249 8780 4249 8785
TIME...MOT...LOC 1859Z 292DEG 25KT 4251 8804
HAIL...1.00IN
WIND...60MPH
$$
WOOD227
WWUS53 KMKX 081916
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
216 PM CDT MON JUN 8 2015
WIC059-081930-
/O.CON.KMKX.SV.W.0016.000000T0000Z-150608T1930Z/
KENOSHA WI-
216 PM CDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN KENOSHA COUNTY...
AT 215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLEASANT
PRAIRIE...MOVING EAST SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
ZION AROUND 225 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4249 8801 4257 8798 4252 8781 4249 8780
TIME...MOT...LOC 1915Z 284DEG 24KT 4250 8789
HAIL...1.00IN
WIND...60MPH
$$
WOOD088
WWUS53 KMKX 081928
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
228 PM CDT MON JUN 8 2015
WIC059-081938-
/O.EXP.KMKX.SV.W.0016.000000T0000Z-150608T1930Z/
KENOSHA WI-
228 PM CDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KENOSHA COUNTY
WILL EXPIRE AT 230 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4249 8801 4257 8798 4252 8781 4249 8780
TIME...MOT...LOC 1926Z 291DEG 24KT 4250 8789
$$
WOODWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 10:20 AM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jun 8, 10:20 AM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1020 AM CDT MON JUN 8 2015 .AVIATION/18Z TAFS/...LEAD SHORTWAVE AND SURFACE TROUGH KICKING OFF SOME SHRA FROM MKE TO WALWORTH COUNTIES. RATHER QUIET UPSTREAM FOR NOW. HOWEVER MESO MODELS CONTINUE TO DEVELOP ADDITIONAL SHRA/TSRA AS MID LEVELS COOL WITH NEXT SHORTWAVE RIDING SOUTHEAST. OVERALL VFR CONDITIONS THIS PERIOD WITH LOCALIZED MVFR CONDITIONS WITH ANY SHRA/TSRA. STEEP LOW LEVEL LAPSE RATES WILL SUPPORT SOME GUSTY WINDS WITH ANY CONVECTION. THINGS WILL QUIET DOWN BY MID EVENING WITH LOSS OF HEATING. WEAK RIDGING TAKES HOLD. RENEWED WAA ON TUESDAY PROGGD TO FOCUS CONVECTION ACROSS NRN WI. PC && .PREV DISCUSSION... /ISSUED 331 AM CDT MON JUN 8 2015/ TODAY...FORECAST CONFIDENCE IS HIGH. A DECENT MID LEVEL TROF WILL CONTINUE TO DIG SOUTH ACROSS THE WESTERN GREAT LAKES TODAY. COLD TEMPS ALOFT COMBINED WITH WARM SURFACE TEMPS WILL GENERATE LOW LEVEL LAPSE RATES OF 8-9C THIS AFTERNOON. DEWPOINTS WILL START OUT IN THE UPPER 50S TO LOWER 60S...BUT WE/LL BE MIXING UP TO NEAR 800MB...HELPING TO LOWER THOSE VALUES MORE INTO THE MID TO UPPER 50S...MAYBE EVEN LOWER. THOUGH IT/S GETTING DRIER AT THE SURFACE...THE COLUMN HAS PLENTY OF MOISTURE TO SUPPORT A MOSTLY DIURNALLY DRIVEN DEVELOPMENT OF SHOWERS AND THUNDERSTORMS...MAINLY THIS AFTERNOON. THE HRRR AND THE SIMULATED ABI SATELLITE IMAGERY SUGGEST TWO AREAS OF SHOWERS AND STORMS THIS AFTERNOON. ONE WILL BE WITH A SURFACE TROF/CDFNT THAT WILL TRACK ACROSS SOUTHERN WISCONSIN. ANOTHER AREA OF CONVECTION WILL BE MORE WITH THE UPPER TROF/MID LEVEL CIRCULATION OVER NORTHEAST/EAST CENTRAL WISCONSIN. THE PEAK FOR ALL THIS ACTIVITY WILL BE CENTERED AROUND 3-5 PM THIS AFTERNOON...DIMINISHING QUICKLY THEREAFTER. GIVEN THE STEEP LAPSE RATES...WE COULD SEE SOME POTENT WIND GUSTS AND SPC HAS KEPT US IN A MARGINAL RISK FOR SEVERE DUE TO THIS. SOME HAIL ALSO LIKELY IN STRONGER STORMS. OVERALL...IT SHOULD FEEL PRETTY NICE OUT THERE THIS AFTERNOON WITH TEMPS IN THE UPPER 70S TO LOWER 80S COMBINED WITH DEW POINTS IN THE 50S. TONIGHT...FORECAST CONFIDENCE IS HIGH. ANY LINGERING SHOWERS WILL DIMINISH/END BY MID EVENING. COMFORTABLE TEMPS ARRIVE WITH LOWS DROPPING INTO THE MID 50S TO AROUND 60. TONIGHT...FORECAST CONFIDENCE IS HIGH. ANY LINGERING SHOWERS WILL DIMINISH/END BY MID EVENING. COMFORTABLE TEMPS ARRIVE WITH LOWS DROPPING INTO THE MID 50S TO AROUND 60. TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM TUESDAY LOOKS DRY DURING THE DAY...WITH A CHANCE FOR A FEW STORMS EVENING/OVERNIGHT INTO EARLY WEDNESDAY MORNING AS A WEAK COLD FRONT DROPS THROUGH SOUTHERN WISCONSIN. ABOVE NORMAL TEMPS ARE EXPECTED FOR THIS PERIOD. TUESDAY WILL LIKELY BE THE WARMEST DAY...WITH HIGHS AROUND THE WARMEST OF THE YEAR. ONE REMAINING CONCERN WITH TEMPS TUESDAY IS WHETHER OR NOT A LAKE BREEZE WILL FORM. OFFSHORE WINDS ARE RIGHT AT THAT THRESHOLD WHERE IT COULD GO EITHER WAY...SO KEPT HIGHS A LITTLE COOLER NEAR THE LAKE. IF WINDS STAY OFFSHORE LONGER INTO THE AFTERNOON THOUGH...TEMPS WILL END UP WARMER THAN FORECAST NEAR THE LAKE. THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM A CHANCE FOR SHOWERS AND STORMS WILL RETURN THURSDAY AS HIGH PRESSURE DEPARTS TO THE EAST. WIDESPREAD STORMS ARE LIKELY THURSDAY NIGHT AND FRIDAY AS A STRONG LOW MOVES THROUGH WISCONSIN. COULD SEE SOME DECENT RAINFALL AMOUNTS...WITH GFS PRECIPITABLE WATER VALUES APPROACHING 2 INCHES. MODELS IN PRETTY GOOD AGREEMENT THAT HIGH PRESSURE WILL BRING DRY CONDITIONS ON SATURDAY...WITH MORE SHOWER/STORM CHANCES SATURDAY NIGHT INTO SUNDAY AS DEEP MOISTURE QUICKLY RETURNS. TEMPS WILL BE NEAR TO A FEW DEGREES ABOVE NORMAL LATE WEEK AND INTO THE WEEKEND. AVIATION/00Z TAFS/...VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. SHOWERS AND THUNDERSTORMS WILL DEVELOP PRIMARILY DURING THE AFTERNOON...DURING MAX HEATING. SOME OF THE STRONGER STORMS COULD PRODUCE 40 MPH WIND GUSTS...POSSIBLY STRONGER...AND HAIL TO 1/2 INCH...OR POSSIBLY LARGER. THE PEAK ACTIVITY WILL BE FROM 20-23Z THIS AFTERNOON. WINDS WILL BE WESTERLY 15 TO 25KTS THIS AFTERNOON. ANY LINGERING SHOWERS/STORMS WILL DIMINISH QUICKLY DURING THE EARLY EVENING WITH WINDS DIMINISHING QUICKLY AS WELL WITH SUNSET. MARINE...WILL HOIST A SMALL CRAFT ADVISORY FOR WIND POINT SOUTH TO WINTHROP HARBOR FROM NOON TO 7 PM TODAY. WESTERLY WINDS WILL GUST TO 22-24KTS. LOOK FOR THE WINDS TO DIMINISH QUICKLY WITH SUNSET. THE HIGHEST WAVES WILL BE WELL OFF SHORE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ646. && TODAY/TONIGHT AND AVIATION/MARINE...DAVIS TUESDAY THROUGH SUNDAY...DDV
Hazardous weather outlook, Jun 8, 3:34 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 334 AM CDT MON JUN 8 2015 WIZ046-047-051-052-056>060-062>072-090845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 334 AM CDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY...PRIMARILY DURING THE AFTERNOON. GUSTY WINDS TO 30-40 MPH AND 1/2 INCH HAIL ARE POSSIBLE WITH ANY STRONG THUNDERSTORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT WITH A COLD FRONT MOVING THROUGH. THUNDERSTORMS ARE LIKELY THURSDAY NIGHT AND FRIDAY AS LOW PRESSURE MOVES INTO WISCONSIN. A CHANCE OF STORMS RETURNS SATURDAY NIGHT AND SUNDAY WITH ANOTHER LOW PRESSURE SYSTEM MOVING THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. LMZ643>646-090845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 334 AM CDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FROM WIND POINT SOUTH TO WINTHROP HARBOR FROM NOON TO 7 PM DUE TO GUSTY WESTERLY WINDS. THUNDERSTORMS ARE LIKELY TODAY...PRIMARILY DURING THE AFTERNOON. STRONG GUSTY WINDS AND 1/2 INCH HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT WITH A COLD FRONT MOVING THROUGH. THUNDERSTORMS ARE LIKELY THURSDAY NIGHT AND FRIDAY AS LOW PRESSURE MOVES INTO WISCONSIN. A CHANCE OF STORMS RETURNS SATURDAY NIGHT AND SUNDAY WITH ANOTHER LOW PRESSURE SYSTEM MOVING THROUGH. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 8, 1:00 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 100 PM CDT MON JUN 8 2015 WIZ070-081845- WALWORTH- 100 PM CDT MON JUN 8 2015 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL AND SOUTHEASTERN WALWORTH COUNTY... AT 1259 PM CDT...A STRONG THUNDERSTORM WAS OVER ELKHORN...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... COMO AROUND 105 PM CDT. LAKE GENEVA AROUND 120 PM CDT. PELL LAKE AROUND 130 PM CDT. POWERS LAKE AROUND 135 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SPRINGFIELD...DELAVAN AND BURLINGTON. LAT...LON 4263 8864 4271 8863 4276 8831 4251 8831 TIME...MOT...LOC 1759Z 276DEG 19KT 4266 8856 WOOD
Local storm report, Jun 8, 1:12 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
112 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM HAIL ELKHORN 42.67N 88.54W
06/08/2015 E0.25 INCH WALWORTH WI 911 CALL CENTER
&&
SCHULTZSpecial weather statement, Jun 8, 1:24 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
124 PM CDT MON JUN 8 2015
WIZ070>072-081930-
RACINE-KENOSHA-WALWORTH-
124 PM CDT MON JUN 8 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WALWORTH...SOUTHERN
RACINE AND KENOSHA COUNTIES...
AT 123 PM CDT...A STRONG THUNDERSTORM WAS OVER BOHNERS LAKE...OR 7
MILES NORTHEAST OF LAKE GENEVA...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
BROWNS LAKE AROUND 130 PM CDT.
SILVER LAKE AROUND 140 PM CDT.
CAMP LAKE AND EAGLE LAKE AROUND 145 PM CDT.
PADDOCK LAKE AROUND 150 PM CDT.
UNION GROVE AROUND 155 PM CDT.
STURTEVANT AROUND 205 PM CDT.
KENOSHA AND MOUNT PLEASANT AROUND 215 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KANSASVILLE...SALEM...
BURLINGTON...BRISTOL...ELMWOOD PARK...SLADES CORNERS...BASSETT AND
NEW MUNSTER.
LAT...LON 4256 8837 4260 8841 4270 8836 4274 8777
4271 8777 4267 8779 4267 8780 4261 8782
4259 8781 4252 8781 4249 8780 4249 8787
TIME...MOT...LOC 1823Z 274DEG 24KT 4265 8831
WOODThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 3:17 AM CDT | Small Craft Advisory | MKX | 16 hr | |
| Jun 8, 1:00 PM CDT | Special Weather Statement | MKX | Walworth | 45 min |
| Jun 8, 1:24 PM CDT | Special Weather Statement | MKX | Kenosha | 66 min |
| Jun 8, 2:05 PM CDT | Special Marine Warning | MKX | 55 min | |
| Jun 8, 3:42 PM CDT | Special Marine Warning | MKX | 63 min | |
| Jun 8, 4:07 PM CDT | Special Weather Statement | MKX | Green Lake | 38 min |
| Jun 8, 5:00 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jun 8, 5:10 PM CDT | Special Weather Statement | MKX | Kenosha | 35 min |
| Jun 8, 5:37 PM CDT | Special Marine Warning | MKX | 53 min | |
| Jun 8, 5:54 PM CDT | Special Weather Statement | MKX | Dane, Jefferson, Kenosha, Milwaukee, Racine, Rock and 3 more | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.